Muscle Pain After Stopping Atripla
Feb 4, 2009
I recently had to stop my Atripla due to lack of insurance...I had been on it for only 11 months... Within 3 days I began having muscle pains at night when I slow down before bed..Almost flu like pains all over that move from one spot to another. I do not have any other problems except the pains... This has been going on for about three weeks.. When I stopped my Atripla my T's were 480 and VL undetectable... Any advice? Creatine Kinase maybe? And if it is... Is there something I can do naturally to help clear it up?
Response from Dr. Henry
Stopping effective HIV treatment usually leads to fairly quick (2 weeks) rebound in virus and dropping CD4 count. That can lead to a variety of symptoms in some patients (possibly muscle pain) as well as risk for resistance in case of Atripla. I recommend seeing your HIV specialist for an evaluation and see if you can go to a clinic with ADAP/Ryan White funding to see if you qualify for drug assistance. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Painful Ejaculation After Anal Sex Without Condom Does It Mean I Have HIV
- Painful Urination After Anal Sex Top Sign Of HIV AIDS
- Tingling In Feet After Anal Sex Condom Broke Worried I Have HIV
- White Tongue After Anal Sex Without Condom Does It Mean I Have HIV
- White Tongue After Insertive Oral Sex Worried I Have HIV
- What Are Some Ways You Can Get Std's?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.